# SDR 7IWB2018122018001

- Difficulty date: November 24, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 72,898 hours, 50,968 cycles
- Engine: Pwa JT8D9
- Engine time: 48,254 hours, 48,003 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK, IJW MX FOUND FOD DAMAGE TO THE #1 ENGINE FAN.
